BibTeX record journals/tpds/ChenC97

download as .bib file

@article{DBLP:journals/tpds/ChenC97,
  author    = {Chi{-}Chang Chen and
               Jianer Chen},
  title     = {Nearly Optimal One-to-Many Parallel Routing in Star Networks},
  journal   = {{IEEE} Trans. Parallel Distrib. Syst.},
  volume    = {8},
  number    = {12},
  pages     = {1196--1202},
  year      = {1997},
  url       = {http://dx.doi.org/10.1109/71.640011},
  doi       = {10.1109/71.640011},
  timestamp = {Fri, 04 Mar 2016 19:56:58 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tpds/ChenC97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}